Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Sleeping tablets overdose, unable to gain weight in-spite of eating well. Treatment?

Hi 6 months back One of my friend took sleeping tablet to attempt suicide later we took her to hospital, she is fine.. but after that she not increasing her weight.. but we feel she reduced her weight.. She is having good food with us etc.. But don t know she is continuously loosing her weight. Any idea what would be the reason.. as she not coming to hospital for checkup, by tell I m fine okey etc.. Regards
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
There seems to be underlying depression in your friend. It may be due to life circumstances or may be endogenous depression. Depression was probably the cause of attempted suicide. Weight loss is also a feature of depression. Patient with depression starts having loss of appetite and resulting decreased food intake. You need to convince her to visit a doctor. Depression is very much treatable and results are good.
Good luck.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor